i have had mouth ulcers for months now
i think it is due to the medication i have restarted since over a year ago (lyrica) and ( synthroid ) since March this year
i have been back & forth with the immune dr and my system is fine
i stopped the lyrica and the mouth ulcers still show up but not as severe as they were (just placed a call to the neurologist) about my meds but if you look up the meds i mention they say they are know to cause ulcers in the mouth (dry mouth)
also stop and read to see if SLS is in your toothpaste - do not use listerine
the ent dr. (nose,ears,throat) doctor told me no good for mouth / ulcers
i use perioxide & warm salt water to gargle and buy special mouthwash (CLOSYS) & toothpaste at the drugstore with no SLS in it (sodium lauryl sulfate) NO ALCOHOL you can also get a q-tip and place perioxide onto the sore to help it heal quicker (Good Luck!) I know they hurt.
Note: Do not take if pregnant, lactating, on a low sodium diet, have high blood pressure, heart disease, or are allergic to shellfish, kelp or iodine without consulting a physician. These statements have not been evaluated by the food and drug administration. This Product is not intended to diagnose, treat, or prevent any disease.
Also, when given in very large doses (many puffs from a high-concentration steroid inhaler), the amount of steroid medicine that spills over into the bloodstream can become significant. Although the effect is small, like a very small dose of prednisone, over the years this small effect can potentially add up to serious harmful effects. High doses of inhaled steroids taken for a long time can probably predispose to cataracts, glaucoma, and thinning of the skin and bones. As a result, your doctor will probably only have you take high doses of inhaled steroids as a means to avoid steroid tablets. And he/she will constantly work with you to attempt to reduce the dose of inhaled steroids to a more conventional and safer range.